Über metrische Gruppen
Banach, S.
Studia Mathematica, Tome 3 (1931), p. 101-113 / Harvested from The Polish Digital Mathematics Library
Publié le : 1931-01-01
EUDML-ID : urn:eudml:doc:217574
@article{bwmeta1.element.bwnjournal-article-smv3i1p6bwm,
     author = {S. Banach},
     title = {\"Uber metrische Gruppen},
     journal = {Studia Mathematica},
     volume = {3},
     year = {1931},
     pages = {101-113},
     language = {de},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv3i1p6bwm}
}
Banach, S. Über metrische Gruppen. Studia Mathematica, Tome 3 (1931) pp. 101-113. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv3i1p6bwm/